Singular homology of abstract algebraic varieties.
Inventiones mathematicae, Tome 123 (1996) no. 3, pp. 61-94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1996__123_3_144336,
author = {Andrei Suslin and Vladimir Voevodsky},
title = {Singular homology of abstract algebraic varieties.},
journal = {Inventiones mathematicae},
pages = {61--94},
year = {1996},
volume = {123},
number = {3},
zbl = {0896.55002},
url = {http://geodesic.mathdoc.fr/item/IM_1996__123_3_144336/}
}
Andrei Suslin; Vladimir Voevodsky. Singular homology of abstract algebraic varieties.. Inventiones mathematicae, Tome 123 (1996) no. 3, pp. 61-94. http://geodesic.mathdoc.fr/item/IM_1996__123_3_144336/